Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Headaches, stomach pain, loss of appetite, excessive sleeping. Due to hormonal changes?

My almost 12 year old daughter has not been herself for the past couple of days. She has been sleeping a lot, has headaches and tummy aches and not eating very much. She is not her energetic lively self. She describes it as a just not right. She hasn t displayed any typical flu or cold like symptoms. Could this be hormonal changes? Thank you, Concerned Mom
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response
Welcome to HCM. I have gone through your question and understand your concern

Increased sleep and lack of energy could be due to thyroid hormonal problems. It could also be due to sex hormonal changes that are seen in puberty. Please consult a doctor and have your daughter evaluated.

Hope I have answered your query. If you have any further questions I will be happy to help
With warm regards,
Dr Ajish TP (MD,DM)
Consultant Endocrinologist.
Answered: Thu, 20 Nov 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor